MathSciNet Relay Station
MathSciNet bibliographic data
MR1825924 03G12 (46C05 81P10)
Pták, Pavel; Weber, Hans Lattice properties of subspace families in an inner product space. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2111–2117 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement